# SDR CALA2014052800691

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 146A534226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2013-23-04 AMDT 39-17659 CRACK WAS FOUND ON RETAIN SPLICE STRAP OF CABIN SEAT TRACK STATION 727B, LBL 24.75 L=0.3".  PERFORMED ECRA 5320-02235.
